# SDR AALA202204282593

- Difficulty date: April 19, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737
- Aircraft serial: 30081
- Aircraft time: 59,053 hours, 24,533 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND HORIZONTAL STABILIZER RIB AT STABILIZER STATION 92.70 AND THE 3RD STIFFENER FROM THE FRONT SPAR. REPAIRED RIB PER SRM 55-10-09-2R AND EA 277123A.
